Alert archive / California / Excessive Heat Watches in 2017
Excessive Heat Watch 2, NWS Eureka, CA
NWS Eureka, CA issued this excessive heat watch at Aug 29, 2017, 3:33 AM PDT for 4 counties in California. It took effect at Aug 31, 2017, 12:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 29, 2017, 3:33 AM PDT (10:33 UTC)
- In effect from
- Aug 31, 2017, 12:00 PM PDT
- Expired
- Aug 31, 2017, 3:51 AM PDT
- In force
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA, Trinity County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 60 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3722 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
856 WWUS76 KEKA 291033 CCA NPWEKA URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Eureka CA 333 AM PDT Tue Aug 29 2017 ...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT WEEK... .A prolonged period of excessive heat is expected late this week through early next week. Afternoon interior temperatures will rise into the triple digits Thursday, reach peak heat Friday and Saturday, and remain above normal through at least Monday. A moderate to high risk of heat related illnesses is expected, particularly for population groups that are most sensitive to heat. CAZ102-104>108-110>113-292330- /O.NEW.KEKA.EH.A.0002.170831T1900Z-170905T0400Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 333 AM PDT Tue Aug 29 2017 ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH MONDAY EVENING... The National Weather Service in Eureka has issued an Excessive Heat Watch...which is in effect from Thursday afternoon through Monday evening. * LOCATIONS INCLUDE...Most interior valley locations including but not limited to Gasquet...Honeydew...Orleans...Willow Creek...Garberville...Bridgeville...Weaverville...Burnt Ranch...Trinity Center...Hayfork...Ruth...Leggett... Laytonville...Willits...Covelo...Boonville...Ukiah...Hopland. * TEMPERATURES...High temperatures between 100 and 115 with overnight lows ranging from 55 to 65 in cooler valleys to 65 to 75 in higher elevations. * IMPACTS...Moderate to high risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Watch means that a prolonged period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 911. && $$
4 follow-up statements
101 WWUS76 KEKA 292313 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 413 PM PDT Tue Aug 29 2017 ...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT WEEK... .A prolonged period of excessive heat is expected late this week through early next week. Afternoon interior temperatures will rise into the triple digits Thursday, reach peak heat Friday and Saturday, and remain above normal through at least Monday. A moderate to high risk of heat related illnesses is expected, particularly for population groups that are most sensitive to heat. CAZ102-104>108-110>113-301215- /O.CON.KEKA.EH.A.0002.170831T1900Z-170905T0400Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 413 PM PDT Tue Aug 29 2017 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH MONDAY EVENING... * LOCATIONS INCLUDE...Most interior valley locations including but not limited to Gasquet...Honeydew...Orleans...Willow Creek...Garberville...Bridgeville...Weaverville...Burnt Ranch...Trinity Center...Hayfork...Ruth...Leggett... Laytonville...Willits...Covelo...Boonville...Ukiah...Hopland. * TEMPERATURES...High temperatures between 100 and 115 with overnight lows ranging from 55 to 65 in cooler valleys to 65 to 75 in higher elevations. * IMPACTS...Moderate to high risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Watch means that a prolonged period of hot temperatures is expected. Hot temperatures will create a dangerous situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. $$
728 WWUS76 KEKA 301050 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 350 AM PDT Wed Aug 30 2017 ...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT WEEK... .A prolonged period of excessive heat is expected late this week through early next week. Afternoon interior temperatures will rise into the triple digits Thursday, reach peak heat Friday and Saturday, and remain above normal through at least Monday. A high risk of heat related illnesses is expected, particularly for population groups that are most sensitive to heat. CAZ102-104>108-110>113-310000- /O.CON.KEKA.EH.A.0002.170831T1900Z-170905T0400Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 350 AM PDT Wed Aug 30 2017 ...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH MONDAY EVENING... * LOCATIONS INCLUDE...Most interior valley locations including but not limited to Gasquet...Honeydew...Orleans...Willow Creek...Garberville...Bridgeville...Weaverville...Burnt Ranch...Trinity Center...Hayfork...Ruth...Leggett... Laytonville...Willits...Covelo...Boonville...Ukiah...Hopland. * TEMPERATURES...High temperatures between 100 and 115 with overnight lows ranging from 55 to 65 in cooler valleys to 65 to 75 in higher elevations. * IMPACTS...Moderate to high risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Watch means that a prolonged period of hot temperatures is expected. Hot temperatures will create a dangerous situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. $$
167 WWUS76 KEKA 302135 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 235 PM PDT Wed Aug 30 2017 ...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT WEEK... .A prolonged period of excessive heat is expected late this week through early next week. Afternoon interior temperatures will rise into the upper 90s to triple digits Thursday, reach peak heat Friday and Saturday, and remain above normal through at least Monday. A high risk of heat related illnesses is expected, particularly for population groups that are most sensitive to heat. CAZ107-108-110>113-311045- /O.UPG.KEKA.EH.A.0002.170831T1900Z-170905T0400Z/ /O.NEW.KEKA.EH.W.0002.170831T1900Z-170903T2100Z/ Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 235 PM PDT Wed Aug 30 2017 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 2 PM PDT SUNDAY... The National Weather Service in Eureka has issued an Excessive Heat Warning...which is in effect from noon Thursday to 2 PM PDT Sunday. The Excessive Heat Watch is no longer in effect. * LOCATIONS INCLUDE...Weaverville...Burnt Ranch...Trinity Center...Hayfork...Ruth...Leggett...Laytonville...Willits... Covelo...Boonville...Comptche...Ukiah...Hopland.... * TEMPERATURES...High temperatures between 100 and 115 with overnight lows in the 60s in the valleys and 70s on the ridges. * IMPACTS...Moderate to high risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Warning means that a prolonged period of dangerously hot temperatures will occur. The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are likely. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 911. && $$ CAZ102-104>106-311045- /O.EXT.KEKA.EH.A.0002.170901T1800Z-170903T2100Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 235 PM PDT Wed Aug 30 2017 ...EXCESSIVE HEAT WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY AFTERNOON... * LOCATIONS INCLUDE...Gasquet...Orleans...Willow ...Creek... Petrolia...Honeydew...Ettersberg...Garberville...Bridgeville. * TEMPERATURES...High temperatures between 100 and 110 with overnight lows in the 50 and 60s. * IMPACTS...Moderate to high risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
982 WWUS76 KEKA 311051 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 351 AM PDT Thu Aug 31 2017 ...PROLONGED HEATWAVE EXPECTED LATE THIS WEEK THROUGH EARLY NEXT WEEK... .A prolonged period of excessive heat is expected late this week through early next week. Afternoon interior temperatures will rise into the upper 90s to triple digits Thursday, reach peak heat Friday and Saturday, and remain above normal through at least Monday. A high risk of heat related illnesses is expected, particularly for population groups that are most sensitive to heat. CAZ102-104>106-010000- /O.UPG.KEKA.EH.A.0002.170901T1800Z-170903T2100Z/ /O.NEW.KEKA.HT.Y.0006.170831T1900Z-170901T1900Z/ /O.EXB.KEKA.EH.W.0002.170901T1900Z-170904T0300Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 351 AM PDT Thu Aug 31 2017 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO NOON PDT FRIDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON FRIDAY TO 8 PM PDT SUNDAY... The National Weather Service in Eureka has issued an Excessive Heat Warning...which is in effect from noon Friday to 8 PM PDT Sunday. a Heat Advisory has also been issued. This Heat Advisory is in effect from noon today to noon PDT Friday. The Excessive Heat Watch is no longer in effect. * LOCATIONS INCLUDE...Gasquet...Petrolia...Honeydew... Ettersberg...Orleans...Willow Creek...Garberville... Bridgeville. * TEMPERATURES...High temperatures between 95 and 103 today...and between 103 and 113 Friday, Saturday and Sunday. Overnight lows ranging from the upper 50s in deep valleys to near 70 in higher terrain. * IMPACTS...Moderate to high risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Warning means that a prolonged period of dangerously hot temperatures will occur. The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are likely. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 911. && $$ CAZ107-108-110>113-010000- /O.EXT.KEKA.EH.W.0002.170831T1900Z-170904T0300Z/ Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 351 AM PDT Thu Aug 31 2017 ...EXCESSIVE HEAT WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM PDT SUNDAY... * LOCATIONS INCLUDE...Hayfork...Ruth...Boonville...Comptche... Ukiah...Hopland...Leggett...Laytonville...Willits...Covelo... Weaverville...Burnt ...Ranch...Trinity Center. * TEMPERATURES...High temperatures between 100 and 107 today...and between 105 and 115 Friday, Saturday and Sunday. Overnight lows ranging from the upper 50s in deep valleys to near 70 in higher terrain. * IMPACTS...High risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Warning means that a prolonged period of dangerously hot temperatures will occur. The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are likely. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 911. $$
What forecasters said that day
The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this excessive heat watch went out at Aug 28, 4:38 PM PDT, 10 hours 55 minutes earlier.
Area forecast discussion, Aug 28, 4:38 PM PDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
438 PM PDT Mon Aug 28 2017
.SYNOPSIS...Very subtle cooling will occur over the next couple
of days for the interior zones. Another heat wave is expected
late in the week and over the weekend.
&&
.DISCUSSION....Temperatures will begin to see very modest cooling
trend tomorrow, and continue into Wednesday as the upper level
ridge weakens slightly and nudges eastward. In addition, the
marine layer will deepen considerably, which will both cool off
the coastal areas and allow stratus to return. While some stratus
will move into very low laying areas today, more significant
stratus return is expected overnight. After a brief, modest
"cooldown" that sees temperatures drop only to near or slightly
above normal, another round of heat is expected to develop late in
the week. A strong ridge of high pressure is expected to develop
offshore and move directly overhear during this time period, and
this will result in temperatures reaching well above normal. Given
the forecast parameters shown by available guidance and model
consistency, several days of well above normal temperatures is a
near certainty Thursday through the end of the weekend. /BRC/SEC
&&
.AVIATION...Overnight, clear skies prevailed over Arcata and Ukiah
airports. Crescent City saw lower ceiling from some patchy low
clouds last night. Since this morning, a widespread area of marine
stratus was pushing east towards Redwood Coast. As of early
afternoon, the marine stratus was getting to Humboldt Bay. Arcata
Airport should be clouding up this afternoon. Crescent City should
follow soon after. Once the marine stratus comes in, it is expected
to persist through the overnight hours for both Crescent City and
Arcata. Do expect the conditions to lower to IFR or lower.
Conditions will improve for them tomorrow morning as marine stratus
burns off. For Ukiah, VFR conditions will prevail.
&&
&&
.MARINE...Strengthening north winds and building seas will be in store
for NW California coastal waters through Thursday night. This is
courtesy of a strengthening northerly pressure gradient set up off
the NW California coast as the thermal trough over southern
California intensifies this week. Do expect small craft advisory
level northerly wind gusts to 30 kt for the southern outside
waters developing by Tuesday afternoon. The strongest winds will
be south of Cape Mendocino, as north winds accelerate as they go
around the Cape. On Thursday, the north winds will further
increase, and spread into northern outside waters. Looks like
there will be a lull in the winds for this weekend and beyond.
Seas won't be extraordinary, as it will be less than 7 feet in
general.
Changes to the previous forecast package were minor. Utilized NAM,
Hi-res ARW and NMM as the models of choice.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory until 8 PM PDT this evening for CAZ102-105>108-
110>113.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 3 PM Tuesday to 3 AM PDT Friday for
PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Aug 28, 4:06 PM PDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 406 PM PDT Mon Aug 28 2017 CAZ101-103-109-292315- Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast- 406 PM PDT Mon Aug 28 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ106-108-110>113-292315- Southern Humboldt Interior-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 406 PM PDT Mon Aug 28 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Heat Advisory is currently in effect. Afternoon temperatures are expected to range between 100 and 108 degrees, resulting in a low to moderate risk for heat related impacts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. After a modest improvement Tuesday and Wednesday, well above normal temperatures are expected again Thursday through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ102-105-107-292315- Del Norte Interior-Northern Humboldt Interior-Northern Trinity- 406 PM PDT Mon Aug 28 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Heat Advisory is currently in effect. Afternoon temperatures are expected to range between 100 and 108 degrees, resulting in a low to moderate risk for heat related impacts. Patchy smoke of varying concentrations will continue to impact the region due to ongoing wildfires. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. After a modest improvement Tuesday and Wednesday, well above normal temperatures are expected again Thursday through the end of the week. Patchy smoke of varying concentrations will continue to impact the region due to ongoing wildfires. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ104-292315- Southwestern Humboldt- 406 PM PDT Mon Aug 28 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. After some improvement Tuesday and Wednesday, temperatures are expected to rise well above normal values Thursday through the end of the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
Nearby
Excessive Heat Watches in California, 2017Every excessive heat watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.